Alert archive / Texas / Special Weather Statements in 2024

Special Weather Statement, NWS Shreveport, LA

May 22, 2024Shelby County, Texas; De Soto Parish, Louisiana

NWS Shreveport, LA issued this special weather statement at May 22, 2024, 10:10 PM CDT for Shelby County, Texas; De Soto Parish, Louisiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2024, 10:10 PM CDT (03:10 UTC)
Expired
May 22, 2024, 10:45 PM CDT
In force
35 min
Issued by
NWS Shreveport, LA
Hail
0.00 in
Wind
40

Counties De Soto Parish, LA, Shelby County, TX

The radar

The Shreveport radar (KSHV), 74 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2024-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2024-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1450 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

321 
WWUS84 KSHV 230310
SPSSHV

Special Weather Statement
National Weather Service Shreveport LA
1010 PM CDT Wed May 22 2024
 
LAZ010-017-TXZ151-153-230345-
De Soto LA-Sabine LA-Panola TX-Shelby TX-
1010 PM CDT Wed May 22 2024

...STRONG THUNDERSTORMS WILL IMPACT DE SOTO AND NORTHWESTERN SABINE
PARISHES...SOUTHEASTERN PANOLA AND EASTERN SHELBY COUNTIES THROUGH
1045 PM CDT...

At 1009 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Carthage to 7 miles northwest
of Logansport to near Joaquin to near Center to near Neuville.
Movement was east at 50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Center, Mansfield, Zwolle, Logansport, Joaquin, Converse, Patroon,
Neuville, Shelbyville, Oak Grove, Pleasant Hill, Huxley, South
Mansfield, Keachi, Noble, Grand Cane, Longstreet, Stanley, Keat Chie,
and Carmel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Louisiana...and eastern and northeastern Texas.

&&

LAT...LON 3160 9386 3161 9390 3160 9392 3161 9407
      3162 9409 3164 9423 3181 9418 3192 9416
      3202 9417 3216 9427 3222 9367 3196 9352
      3186 9350 3175 9353 3158 9364
TIME...MOT...LOC 0309Z 270DEG 42KT 3212 9416 3203 9410 3194 9409 3183
9411 3169 9418

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

20

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at May 22, 8:42 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, May 22, 8:42 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
842 PM CDT Wed May 22 2024

...New UPDATE, SHORT TERM...

.UPDATE...
Issued at 823 PM CDT Wed May 22 2024

Added another row of TX/LA Co/Pa to our SVR watch #290.

&&

.SHORT TERM...
(Tonight through Friday Night)
Issued at 823 PM CDT Wed May 22 2024

Usually this far into an SPC Watch we are able to remove some real
estate, but so far we just keep adding as the high res models
continue to catch up with trends. FWD/HGX warnings knocking on
our door with decent instability across our area at 3000-3500J/kg.
El Nino advisory is still in effect with repeat storms adding
flooding issues to our area. No other changes to the overnight
forecast except to say some maybe severe this evening, verses
early this evening. Stay safe and heed warnings this evening with
some large hail and gusty winds, and isolated tornadic activity
all possible.

&&

.LONG TERM...
(Friday through next Tuesday)
Issued at 250 PM CDT Wed May 22 2024

As of this writing, Friday looks to begin with a discernible gap in
the precip grids, but this may be wise to take with a grain of salt,
as the ArkLaTex feels locked into something of a "rinse and repeat"
forecast cycle for at least a few more days while the pseudo-
stationary surface boundary draped along our north continues to work
with in tandem with upper level flow to steer one round of storms
after another into our region. This looks to be the case once again
by Friday evening, with storm chances along and north of the I-20
corridor developing and continuing overnight before diminishing
Saturday morning, followed by some drying Saturday afternoon and a
similar performance overnight into Sunday, this time restrained
largely to the I-30 corridor and areas to the north. Details
regarding coverage and timing are, of course, subject to change.

The weekend will see persistent southerly flow reinforce the warming
trend experienced this week, with widespread highs in the low 90s
across the region and an increase in highs climbing into the middle
90s, in concert with dewpoints in the low to mid 70s, these will
make for uncomfortable to oppressive humidity for portions of the
region before a regime change finally takes effect.

Said pattern shift looks to manifest during the day Monday, as the
upper level troughing associated with the surface boundary finally
gets nudged north and east by a building ridge out of the west. This
transitional pattern will allow for northwesterly flow to return
area lows to the 60s and highs to the 80s through at least the
middle of next week, followed by a fairly quick return to the 90s by
the end of this extended forecast period.

/26/

&&

.AVIATION...
(18Z TAFS)
Issued at 100 PM CDT Wed May 22 2024

VFR conditions are expected this afternoon and at least a portion
of this evening, with cu cigs expected to persist across much of
the region through this time. However, convection will continue to
increase through the afternoon across portions of NE TX/SW AR,
possibly affecting the TXK terminal by mid-afternoon. This
convection should eventually build farther SE across E TX and into
N LA by/after 00Z Thursday, affecting the I-20 terminals between
00-03Z. MVFR cigs with gusty winds/reduced vsbys are likely
in/near the convection, although these storms should develop a
cold pool deep enough to delay the onset of low cloud development
through much of the overnight hours generally along/N of I-20.
However, low MVFR/IFR cigs will be possible at LFK especially if
convection does not affect this terminal late this
evening/overnight. Once diurnal heating commences shortly after
daybreak, should begin to see IFR/low MVFR cigs develop over the
area, which will slowly lift/eventually scatter out by the end of
the 18Z TAF period. S winds 8-13kts with occasional higher gusts
to 20kts, will become SSE and diminish below 10kts, except gusty
in/near convection. Winds should diminish to 5kts or less once the
convection diminishes late tonight. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  90  73  93 /  70  20  30   0
MLU  70  90  71  93 /  60  20  20   0
DEQ  66  84  67  87 /  60  50  60  10
TXK  69  87  70  91 /  70  40  50  10
ELD  67  87  68  91 /  80  30  40  10
TYR  70  88  73  92 /  70  20  20   0
GGG  70  88  72  91 /  70  20  30   0
LFK  71  91  73  93 /  40  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...24
LONG TERM....26
AVIATION...15
Hazardous weather outlook, May 22, 3:23 AM CDT, 18 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
323 AM CDT Wed May 22 2024

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-231200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
323 AM CDT Wed May 22 2024

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms will become widespread late this
afternoon, into the evening and overnight hours across much of the
Four State Region. Large hail, damaging thunderstorm wind gusts and
locally heavy downpours will be the primary threats with an isolated
tornado threat as well. The severe weather threat should end from
northwest to southeast across the Four State Region overnight
tonight. While widespread flooding is not likely through tonight,
flooding of low lying and flood prone areas will be possible with
heavy downpours through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe weather will be possible once again late Thursday into
Thursday Night, late Friday into Friday Night and again late in the
day on Saturday across mainly portions of Northeast Texas, Southeast
Oklahoma and Southwest Arkansas. Large hail and damaging
thunderstorm wind gusts will again be the main threats Thursday,
Friday and Saturday.

A strong cold front will move through the region on Memorial Day and
Monday Night bringing with it another chance of thunderstorms. Before
the cold front arrives late on Monday, we will see some of the
hottest temperatures of the late Spring Season with afternoon high
temperatures both Saturday and Sunday in the lower to middle 90s.
Combine this with high afternoon humidity and heat indices could
approach 105 degrees across some locations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be likely later this afternoon and into the
late evening and early overnight periods tonight with the development
of severe thunderstorms.

13

In the hours before

Special weather statement, May 22, 9:44 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
944 PM CDT Wed May 22 2024

LAZ001>003-230330-
Bossier LA-Caddo LA-Webster LA-
944 PM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WEBSTER...
NORTHWESTERN CADDO AND CENTRAL BOSSIER PARISHES THROUGH 1030 PM
CDT...

At 944 PM CDT, Doppler radar was tracking a strong thunderstorm near
Belcher, or 17 miles north of Bossier City, moving northeast at 50
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Shreveport, Bossier City, Blanchard, Benton, Cotton Valley, Oil City,
Sarepta, Mooringsport, Belcher, Shongaloo, Gilliam, Evergreen, Dixie,
Alden Bridge, Rocky Mount, Caddo Lake, Leton, Linton, Bellevue, and
Cavett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Arkansas...and northwestern Louisiana.

&&

LAT...LON 3250 9393 3276 9404 3302 9324 3269 9324
TIME...MOT...LOC 0244Z 247DEG 41KT 3277 9375

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

19
Local storm report, May 22, 9:49 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
949 PM CDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             7 SSW Ore City          32.71N 94.75W
05/22/2024  E1.50 Inch       Upshur             TX   Amateur Radio

            Correction...Hail quarter to Ping Pong size
            reported in Diana community from public
            photos and Amateur radio.

&&

20
Local storm report, May 22, 9:52 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
952 PM CDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             7 SSW Ore City          32.71N 94.75W
05/22/2024  M1.50 Inch       Upshur             TX   Amateur Radio

            Correction...Hail quarter to Ping Pong size
            reported in Diana community from public
            photos and Amateur radio.

&&

20
Local storm report, May 22, 9:58 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
958 PM CDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     Hail             Mount Pleasant          33.17N 94.98W
05/22/2024  E1.00 Inch       Titus              TX   Public

            Photo of hail near quarter size via KLTV
            Facebook.

&&

20
Special weather statement, May 22, 10:06 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1006 PM CDT Wed May 22 2024

LAZ005-012-230345-
Bienville LA-Lincoln LA-
1006 PM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BIENVILLE AND
SOUTHWESTERN LINCOLN PARISHES THROUGH 1045 PM CDT...

At 1006 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Ringgold, or 20 miles southeast of Minden, moving east
at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bienville, Bryceland, Brice, Liberty Hill, Sailes, and Mount Olive.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and northwestern Louisiana.

&&

LAT...LON 3229 9311 3246 9313 3251 9281 3227 9277
TIME...MOT...LOC 0306Z 261DEG 22KT 3236 9310

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

13
Special weather statement, May 22, 10:10 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1010 PM CDT Wed May 22 2024

LAZ010-017-TXZ151-153-230345-
De Soto LA-Sabine LA-Panola TX-Shelby TX-
1010 PM CDT Wed May 22 2024

...STRONG THUNDERSTORMS WILL IMPACT DE SOTO AND NORTHWESTERN SABINE
PARISHES...SOUTHEASTERN PANOLA AND EASTERN SHELBY COUNTIES THROUGH
1045 PM CDT...

At 1009 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Carthage to 7 miles northwest
of Logansport to near Joaquin to near Center to near Neuville.
Movement was east at 50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Center, Mansfield, Zwolle, Logansport, Joaquin, Converse, Patroon,
Neuville, Shelbyville, Oak Grove, Pleasant Hill, Huxley, South
Mansfield, Keachi, Noble, Grand Cane, Longstreet, Stanley, Keat Chie,
and Carmel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Louisiana...and eastern and northeastern Texas.

&&

LAT...LON 3160 9386 3161 9390 3160 9392 3161 9407
      3162 9409 3164 9423 3181 9418 3192 9416
      3202 9417 3216 9427 3222 9367 3196 9352
      3186 9350 3175 9353 3158 9364
TIME...MOT...LOC 0309Z 270DEG 42KT 3212 9416 3203 9410 3194 9409 3183
9411 3169 9418

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:38 PM CDTSpecial Weather StatementSHVPanola52 min
May 22, 7:47 PM CDTSevere Thunderstorm WarningSHVPanola58 min
May 22, 8:00 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCamp, Franklin, Morris, Titus, Upshur60 min
May 22, 8:11 PM CDTSevere Thunderstorm WarningSHVFranklin, Morris, Red River, Titus49 min
May 22, 8:23 PM CDTTornado WarningSHVCamp, Franklin, Titus25 min
May 22, 8:44 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCherokee, Nacogdoches, Rusk61 min
May 22, 9:01 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Titus44 min
May 22, 9:20 PM CDTSevere Thunderstorm Warning Destructive damage threatSHVNacogdoches, Panola, Rusk, Shelby40 min
May 22, 9:42 PM CDTSevere Thunderstorm WarningSHVCass48 min
May 23, 12:13 AM CDTSpecial Weather StatementSHVCherokee, Rusk32 min
May 23, 12:46 AM CDTSpecial Weather StatementSHVNacogdoches29 min
May 23, 6:26 AM CDTSpecial Weather StatementSHVRed River49 min
May 23, 6:46 AM CDTSpecial Weather StatementSHVRed River44 min
May 23, 7:17 AM CDTSevere Thunderstorm WarningSHVBowie58 min
May 23, 6:17 PM CDTSpecial Weather StatementSHVSmith43 min
May 23, 6:46 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith44 min
May 22, 7:08 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBossier, Caddo57 min
May 22, 7:21 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Claiborne, Webster54 min
May 22, 7:31 PM CDTTornado WarningSHVBienville, Bossier, Webster28 min
May 22, 7:44 PM CDTSevere Thunderstorm WarningSHVOuachita, Union31 min
May 22, 7:51 PM CDTFlash Flood WarningSHVBossier, Caddo4 hr
May 22, 7:52 PM CDTSpecial Weather StatementSHVLincoln38 min
May 22, 7:55 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Claiborne, Webster50 min
May 22, 8:16 PM CDTSevere Thunderstorm WarningSHVLincoln, Union59 min
May 22, 8:39 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln66 min
May 22, 8:40 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBossier, Caddo, De Soto, Red River45 min
May 22, 8:52 PM CDTFlash Flood WarningSHVClaiborne, Union3 hr
May 22, 8:55 PM CDTFlash Flood WarningSHVLincoln, Ouachita, Union5 hr
May 22, 9:19 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Webster56 min
May 22, 9:35 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union40 min
May 22, 9:44 PM CDTSpecial Weather StatementSHVBossier, Caddo, Webster46 min
May 22, 10:04 PM CDTSevere Thunderstorm WarningSHVOuachita, Union41 min
May 22, 10:06 PM CDTSpecial Weather StatementSHVBienville39 min
May 22, 10:29 PM CDTFlash Flood WarningSHVBienville, Bossier, Claiborne, Lincoln, Webster3 hr
May 22, 10:48 PM CDTSpecial Weather StatementSHVBienville, Red River57 min
May 22, 11:36 PM CDTSpecial Weather StatementSHVJackson, Ouachita, Winn54 min
May 22, 11:41 PM CDTSpecial Weather StatementSHVLincoln49 min
May 22, 11:56 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Ouachita, Winn34 min
May 23, 12:29 AM CDTSpecial Weather StatementSHVCaldwell, Ouachita31 min
May 23, 8:45 AM CDTRiver Flood WarningSHVWebster12 hr
May 23, 3:10 PM CDTSpecial Weather StatementSHVClaiborne35 min
May 23, 3:48 PM CDTSpecial Weather StatementSHVUnion27 min
May 23, 5:35 PM CDTSpecial Weather StatementSHVWinn25 min
May 23, 5:49 PM CDTSpecial Weather StatementSHVWinn26 min
May 22, 8:51 PM CDTSpecial Weather StatementSHVSevier39 min
May 22, 8:53 PM CDTSpecial Weather StatementSHVUnion52 min
May 23, 6:24 AM CDTSpecial Weather StatementSHVLittle River, Sevier51 min
May 23, 6:43 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier47 min
May 23, 8:16 AM CDTSpecial Weather StatementSHVNevada29 min
May 23, 8:41 AM CDTAreal Flood AdvisorySHVHempstead, Nevada3 hr
May 23, 5:37 AM CDTSpecial Weather StatementSHVMcCurtain38 min

Nearby

Special Weather Statements in Texas, 2024Special Weather Statements in Louisiana, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.